# SDR SWAA2023040312516

- Difficulty date: March 4, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - CORROSION ON THRESHOLD WEB AT RBL 27.75 BS 827+1; BS 827+3; BS 827+4.5; BS 827+9.75; BS 827+15. RBL 21.5 BS 827+17.5.<[01] COMPLETED STEPS 1-6 VERIFIED APPLICABILTY PER SRM#53-60-15-01-1 FOR IDENTIFICATION AND SRM#53-60-15-1A-1 FOR ALLOWABLE DAMAGE;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] FABRICATION WILL BE COMPLETED ON CUSTOMER CARD NBR:TTG8Q00J972N;[04] UPDATED MESURMENT TABLE;[05] UPDATED MEASUREMENTS;[06] VERIFIED CORRECTIVE ACTION #3. VERIFIED MEASUREMENTS.
